Investigation of Periodic Points in Algebraic Varieties
Ahmed M. Ibrahim1 & Elhadi E. E. Dalam1 Show affiliations
- Department of Mathematics, College of Arts and Science, Al Baha University, Al Mandag, Saudi Arabia
American Journal of Applied Sciences, Volume 18, Issue 1, pp. 194–198 · doi.org/10.3844/ajassp.2021.194.198
Abstract
The aims of this study, the researchers inspected that if X an algebraic variety over a field K and f is a f1+2ε(P) = P for other ε >- 1/2, then the aset of periods time is limited and the little one is 1+2ε. Also the researchers confirmed that if O be a separate estimate ring of characteristics zero with residue field k of characteristics (2+ ε) of integers in K and (A, m) be a local sub-O--algebra O (2+ε)(1+2ε)of rank (2 + ε)(1+2ε), then (1+2ε) = v2(2+ ε), "ε >0 ,where v2 is the normalized valuation on K.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Ibrahim, A. M. & Dalam, E. E. E. (2021). Investigation of Periodic Points in Algebraic Varieties. American Journal of Applied Sciences, 18(1), 194–198. https://doi.org/10.3844/ajassp.2021.194.198
- Licence
- CC BY 4.0
- Issue
- Volume 18, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
